# SDR IXXA20170330209

- Difficulty date: January 19, 2017
- Submitted: March 30, 2017
- Operation: Air carrier
- Aircraft: N739AX
- Make and model: Boeing 767232
- Aircraft serial: 22216
- Aircraft time: 90,241 hours, 43,067 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Seal
- Condition: Worn
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT GROUNDED FOR HEAVY MAINTENANCE. WHILE RIGGING RUDDER CABLES, FOUND CABLES TO BE RUBBING ON AIR SEAL. REMOVED AND REPLACED AIR SEAL IN ACCORDANCE WITH ENGINEERING DOCUMENT 47224REA46 FOR MAJOR REPAIRS OF SYSTEM.
